The Landau-Lifshitz Equation of the Ferromagnetic Spin Chain and Harmonic Maps

Guo, BL and Hong, MC (1993) The Landau-Lifshitz Equation of the Ferromagnetic Spin Chain and Harmonic Maps. Calculus of Variations and Partial Differential Equations, 1 3: 311-334. doi:10.1007/BF01191298


Author Guo, BL
Hong, MC
Title The Landau-Lifshitz Equation of the Ferromagnetic Spin Chain and Harmonic Maps
Journal name Calculus of Variations and Partial Differential Equations   Check publisher's open access policy
ISSN 0944-2669
Publication date 1993-08
Sub-type Article (original research)
DOI 10.1007/BF01191298
Volume 1
Issue 3
Start page 311
End page 334
Total pages 24
Publisher Springer-Verlag
Language eng
Keyword Heat-Flow
Evolution
Existence
Mappings
Blow
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 107 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 109 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Sat, 10 Sep 2011, 16:08:02 EST by System User